MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The preliminary reporting and troubleshooting was performed by the implanting physician and thus no nalu personnel were present for that activity.There were no reports shared with the firm regarding any events leading up to the loss of therapy, no indications that there was any fall, trauma, or excessive activity by the patient.Migration is a known inherent risk of implantable neuromodulation systems and there are no additional contributing factors known in this case.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower back pain.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the medial branch nerve at the area of l4 vertebral body.After using the device for approximately one year, the patient reported to the implanting physician that there was a loss of stimulation.Xray imaging was performed and found the leads had migrated away from the intended nerve target.On 07/28/2025 the medical clinic notified a nalu representative that the patient was scheduled for surgery.A surgical revision was performed on (b)(6) 2025 to remove the migrated leads and place new leads at the intended nerve target.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23048215
Report Number3015425075-2025-00273
Device Sequence Number10038147
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public(01)00812537035628(11)220419(17)250419(10)9452072
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/19/2025
Device Model Number72011
Device Catalogue Number72011
Device Lot Number9452072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown